Pouzett, Maurice
November 2006
Global Journal of Pure & Applied Mathematics;2006, Vol. 2 Issue 3, p237
Academic Journal
No abstract available.


Related Articles

  • Singular and hypersingular integral equations with the Hilbert kernel, delta-function, and method of discrete vortices. Lebedeva, Nina V.; Lifanov, Ivan K. // Proceedings of the Estonian Academy of Sciences, Physics, Mathem;Jun2004, Vol. 53 Issue 2, p84 

    The singular and hypersingular integral equations with the Hilbert kernel, having the delta-function in their light-hand sides, are studied. For these equations a method of discrete vortices type is constructed and justified.

  • NEW KINDS OF MATRIX POLYNOMIALS. ÇEKİM, BAYRAM // Miskolc Mathematical Notes;2013, Vol. 14 Issue 3, p817 

    In this study, we introduce new matrix poynomials and derive their properties such as explict representations, recurrence relations and generating matrix functions.

  • Smaller SDP for SOS decomposition. Dai, Liyun; Xia, Bican // Journal of Global Optimization;Oct2015, Vol. 63 Issue 2, p343 

    A popular numerical method to compute sum of squares (SOS of polynomials) decompositions for polynomials is to transform the problem into semi-definite programming (SDP) problems and then solve them by SDP solvers. In this paper, we focus on reducing the sizes of inputs to SDP solvers to improve...

  • An identity of the q-Euler polynomials associated with the p-adic g-integrals on Zp. C. S. Ryoo // Journal of Computational Analysis & Applications;Oct2013, Vol. 15 Issue 6, p1104 

    We introduce the q-Euler numbers and polynomials. By using these numbers and polynomials, we investigate the alternating sums of powers of consecutive integers. By applying the symmetry of the fermionic p-adic q-integral on Zp, we give recurrence identities the q-Euler polynomials and q-analogue...

  • NONAUTONOMOUS LIVÅ¡IC COLLIGATIONS AND HYPONORMAL OPERATORS. Vorobyov, I. V. // Acta Mathematica Universitatis Comenianae;2009, Vol. 78 Issue 1, p23 

    In this work, the model of a nonautonomous Livšic colligation for operators that are close to normal is studied. The connection between the determining function for the operator and the characteristic function for the colligation is obtained.

  • Numerical and Soft Computing Methods for Characteristic Value Problems of ODE and ODEs Systems. Atay, Mehmet Tarik; Simonetti, Biagio; Coskun, Safa Bozkurt; Venkatesan, D.; Basaran, Murat Alper; Squillante, Massimo // Mathematical Problems in Engineering;2013, p1 

    No abstract available.

  • A quadrature formula based on Chebyshev rational functions. Van Deun, J.; Bultheel, A. // IMA Journal of Numerical Analysis;Oct2006, Vol. 26 Issue 4, p641 

    Several generalisations to the classical Gauss quadrature formulae have been developed over the last few years. When the integrand has singularities near the interval of integration, formulae based on rational functions give more accurate results than the classical quadrature rules based on...

  • On The Eneström-Kakeya Theorem. Singh, Gulshan; Shah, Wali Mohammad // Applied Mathematics;Dec2010, Vol. 1 Issue 6, p555 

    In this paper, we prove some generalizations of results concerning the Eneström-Kakeya theorem. The results obtained considerably improve the bounds by relaxing the hypothesis in some cases.

  • Numerical Differentiation of 2D Functions by a Mollification Method Based on Legendre Expansion. Ou Xie; Zhenyu Zhao // International Journal of Computer Science Issues (IJCSI);Jan2013, Vol. 10 Issue 1, p729 

    In this paper, we consider numerical differentiation of bivariate functions when a set of noisy data is given. A mollification method based on spanned by Legendre polynomials is proposed and the mollification parameter is chosen by a discrepancy principle. The theoretical analyses show that the...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics